MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE STEPPED TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE STEPPED TIP; HEMODIALYSIS CATHETER
Catalog Number NEXHD1552801
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device remains implanted; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
(b)(4): the nexsite device was placed successfully on (b)(6) 2016.Starting on (b)(6) 2016, it was noted several times during the month that this subject was having trouble with the system clotting.The note from (b)(6) 2016 states "had to be flushed numerous times throughout treatment to prevent clotting.Tolerated treatment well.Discharge stable without complaint".
 
Event or Problem Description
Additional information provided by the electronic database provider updated the event term to extracorporeal dialysis system clotting.Treatment for the event involved sodium citrate.The event had resolved on (b)(6) 2016.

Brand Name
NEXSITE STEPPED TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre
gmit, dublin road
galway, H91 D CH9
EI  H91 DCH9
MDR Report Key5743976
Report Number3008110587-2016-00025
Device Sequence Number1929
Product Code MSD
UDI-Device Identifier05391525640020
UDI-Public(01)05391525640020(17)161101(10)42550
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121933
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/11/2016
Device Catalogue NumberNEXHD1552801
Device Lot Number42550
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2016
Supplement Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight87